# SDR UPS07550358

- Difficulty date: July 19, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,841 hours, 17,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER EXT FUSELAGE SKIN BULGING APPROX BS 543 BETWEEN S24L- S25L.  REMOVED FASTENER AT AFFECTED AREA COMMON TO REPAIR IAW SRM 51-40-02 AND CUT OUT DAMAGED SECTION L.2.9" X W2.4" IAW SRM 53-00-01-2R3.  HFEC INSPECTED CUTOUT PER NTM51-00-01PT6 NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER (P/N 2024T3.050W B.N. 1276774) IAW SRM 53-00 -01-2R 3 FIG 201 TBL 1, LOCATED & DRILLED IAW SRM 51-40-05.
